ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О равномерном приближении квазиполиномами с кожффициентами из заданного множества

Арутюнян, Г. В. (1996) О равномерном приближении квазиполиномами с кожффициентами из заданного множества. Հայաստանի ԳԱԱ Զեկույցներ, 96 (2-4). pp. 20-22. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
621Kb

Item Type:Article
Additional Information:Տրված բազմությունից գործակիցներով քվազիբազմանդամներով հավասարաչափ մոտարկման մասին; On uniform approximation by quasipolynamials with coefficients from the given set
Uncontrolled Keywords:Հարությունյան Գ. Վ., Haroutunian G. V.
Subjects:Q Science > QA Mathematics
ID Code:5859
Deposited By:NAS Reports
Deposited On:15 May 2013 11:33
Last Modified:15 May 2020 15:38

Repository Staff Only: item control page